# SDR AALA202204069049

- Difficulty date: April 5, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N810NN
- Make and model: Boeing 737
- Aircraft serial: 33207
- Aircraft time: 37,663 hours, 15,378 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXIT SIGN HANGING FROM CEILING ABEAM OVERWING EXITS, LENS FELL OFF. RE-SECURED EXIT LIGHT LENS.
